# SDR 1341062005

- Difficulty date: June 20, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 6,568 hours, 3,364 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 1159SCH4023
- Part serial: 07SA
- Condition: Failed
- Location: Nlg
- Part time: 6,568 hours, 3,364 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TURNING STEERING TO RIGHT CLUNKING NOISE IS HEARD
